MathSciNet Relay Station
MathSciNet bibliographic data
MR660602 34C10
Kwong, Man Kam; Wong, James S. W. On the oscillation and nonoscillation of second order sublinear equations. Proc. Amer. Math. Soc. 85 (1982), no. 4, 547–551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement